# SDR UF6A960907

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Terminal
- Part number: 152645
- Condition: Loose
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GRB - FLT 5764 - FLAPS WILL NOT DEPLOY TO 20 DEGREES IN FLIGHT.  MAINTENANCE FOUND LOOSE TERMINAL, SECURED SAME.  SYSTEM OPS CHECKED GOOD.  (M)
